| Catalog Number |
30873 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 30873 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description
It was reported that bd alaris pca administration set was leaking.The following information was received by the initial reporter with the following verbatim: rcc received a complaint via email.Email(s) attached.(b)(6) regarding an issue with pca tubing leaking.I believe the product # they are using is 30873.The set was not saved to send into bd.